MathSciNet Relay Station
MathSciNet bibliographic data
MR2020035 (2005e:58049) 58J50 (58J32)
Guerini, Pierre; Savo, Alessandro Eigenvalue and gap estimates for the Laplacian acting on $p$-forms. Trans. Amer. Math. Soc. 356 (2004), no. 1, 319–344 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement